# SDR ANCF201401100175

- Difficulty date: January 10, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N598EL
- Make and model: Airbus A318-111
- Aircraft serial: 2552
- Aircraft time: 2,373,340 hours, 16,374 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Out Of Tolerance
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  LEAVING FL 230 WITH 340 KNOTS, EXTREME VIBRATION IN STRUCTURE,  VIBRATION STOPPED,  SPEEDREDUCED TO 250 KNOTS & RETURNED TO FL 230  IAW TSM FIGURE 05-50-00-991-00400-C SHEET 1, DECISION TABLE WAS ACCOMPLISHED TYPE 13, 12, 11 & 10.  THE PAX DOOR WAS CHECKED & FWD DOOR RUBBING THE COVER PLATE WERE REPAIRED.  THE BELLY FAIRING WAS CHECKED & FOUND SEALS MISSING.  IAW AMM 27-34-00-200-001A CHECK OF THE ELEVATOR SERVO CONTROLS & HINGE BEARINGS HAS TOO MUCH PLAY & CONDITION WAS PERFORMED & FOUND RT SIDE ELEVATOR OUT OF LIMITS IN BOTH SERVO CONTROLS, LT SERVO CONTROLS GREEN 6.62, BLUE 6.42 SIDE, YELLOW 14.63 & BLUE 14.34 IAW CMM TASK 55-21-15-300-805-A01 WERE ACCOMPLISHED OF THE REPLACEMENT OF THE PRESSEN IN BUSHES IN THE HINGES FITTING IN HINGE ARM 1, 2, 3, 4 & 5 WITH AMM 27-34-41-400-001.  ACCOMPLISHED INSTALLATION OF THE ELEVATOR SERVO CONTROL &  WITH AMM 55-16-400-00 INSTALLATION OF THE ELEVATOR SUPPORT SYS.
